`a`
Journal of Modern Dynamics (JMD)
 

Volume 5,Number 3,     July 2011

1

Contact homology of orbit complements and implied existence   Pages : 409 - 472

Al Momin

 Abstract       References       Full Text      Related Articles

2

Outer billiards on the Penrose kite: Compactification and renormalization   Pages : 473 - 581

Richard Evan Schwartz

 Abstract       References       Full Text      Related Articles

3

A nondifferentiable essential irrational invariant curve for a $C^1$ symplectic twist map   Pages : 583 - 591

Marie-Claude Arnaud

 Abstract       References       Full Text      Related Articles

4

Bernoulli equilibrium states for surface diffeomorphisms   Pages : 593 - 608

Omri M. Sarig

 Abstract       References       Full Text      Related Articles

5

On distortion in groups of homeomorphisms   Pages : 609 - 622

Światosław R. Gal and Jarek Kędra

 Abstract       References       Full Text      Related Articles